PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 2 | 325-334
Tytuł artykułu

Convergence and Voronovskaja-type theorems for derivatives of generalized Baskakov operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the present paper our aim is to establish convergence and Voronovskaja-type theorems for first derivatives of generalized Baskakov operators for functions of one and two variables in exponential and polynomial weight spaces.
Wydawca
Czasopismo
Rocznik
Tom
6
Numer
2
Strony
325-334
Opis fizyczny
Daty
wydano
2008-06-01
online
2008-04-15
Twórcy
autor
Bibliografia
  • [1] Becker M., Global Approximation theorems for Szász-Mirkjan and Baskakov operators in polynomial weight spaces, Indiana Univ. Math. J., 1978, 27, 127–142. http://dx.doi.org/10.1512/iumj.1978.27.27011
  • [2] Becker M., Kucharski D., Nessel R.J., Global approximation theorems for the Szász-Mirkjan operators in exponential weight spaces, Linear Spaces and Approximation, Birkhäuser Verlag, Basel, ISNM, 1978, 40, 319–333
  • [3] Firlej B., Rempulska L., Approximation of functions by some operators of the Szasz-Mirkjan-type, Fasc. Math., 1997, 27, 15–27.
  • [4] Gurdek M., Rempulska L., Skorupka M., The Baskakov operators for functions of two variables, Collect. Math., 1999, 50, 289–302
  • [5] Mihesan V., Uniform approximation with positive linear operators generated by generalized Baskakov method, Automat. Comput. Appl. Math., 1998, 7, 34–37
  • [6] Rempulska L., Skorupka M., On the convergence of first derivatives of certain Szasz-Mirakyan type operators, Rend. Mat. Appl. (7), 1999, 19, 269–279
  • [7] Skorupka M., Approximation of functions of two variables by some linear positive operators, Matematiche (Catania), 1995, 50, 323–336
  • [8] Wafi A., Khatoon S., On the order of approximation of functions by generalized Baskakov operators, Indian J. Pure Appl. Math., 2004, 35, 347–358
  • [9] Wafi A., Khatoon S., Approximation by generalized Baskakov operators for functions of one and two variables in exponential and polynomial weight spaces, Thai J. Math., 2004, 2, 53–66
  • [10] Wafi A., Khatoon S., Direct and inverse theorems for generalized Baskakov operators in polynomial weight spaces, An. Ştiinţ. Univ. Al. I. Cuza laşi. Mat., 2004, 50, 159–173
  • [11] Wafi A., Khatoon S., Inverse theorem for generalized Baskakov operator, Bull. Calcutta Math. Soc., 2005, 97, 349–360
  • [12] You G., Xaun P., Weighted approximation by multidimensional Baskakov operators, J. Math. Res. Exposition, 2000, 20, 43–50
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0025-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.